It is currently Tue Aug 22, 2017 10:29 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 3 posts ] 
Author Message
PostPosted: Wed Aug 21, 2013 6:19 pm 
Offline
Average Poster
Average Poster

Joined: Tue Jul 30, 2013 11:12 pm
Posts: 26
After I took my last 0.3 I decided to bite the bullet and jump. Strangely enough I have had no withdrawals so far but I am still feeling a little bit mentally the same as I was on small doses of sub, and some PAWS i.e some lack of motication... I did however you use some mscontin/morphine time release but still, I would have thought I would be feeling some withdrawals by now? this worries me somewhat that I may get hit with withdrawals down the road??? I have not even got any chills or sleep issues. I am worried my brain might be still saturated with sub hence of no withdrawals, however I was hoovering around 0.4 and 0.5 since mid March, could that have anything to do with having no withdrawals? when I talk about withdrawals I am talking pshycally, so far no issues pshycally.

Just to re-cap I was on sub for almost 7 years, dropped down to 1mg October 2009 and have been hoovering around that dose up until March of this year. Since March I have been lurking around 0.4 and 0.5, got off for a week and then spent a few days on 0.2 and 0.25. I again stress that I have been taking mscontin but only 60mg, I am not sure if that is blocking the sub withdrawals or was it just that since I was on a low dose that its giving me no withdrawals? thus far I should say incase I get hit with them down the road.

Can it be true that for some folks withdrawals can creep up a month later? I have heard that before. All my time on sub I was keeping busy, working out, gym, sweating etc and during that time I always felt some sub was leaving my system (blowing off the sub dose) perhaps that has a lot to do with it?

as for mentally I am feeling a small bit clearer but my head is still cloudy somewhat, does this mean sub has yet to leave my receptors? usually I read stories of folks have withdrawals first week, second week, 3rd week so on but I have not experienced that so far. Like I said it could be the MScontin, my duration of low dose and taper, exercise, diet, or it could be sub is still stacked in my system and has yet to fully come out. I am hoping that 20 days surely should mean I over the withdrawals or shall I say will not get withdrawals?

I just find it strange that I have not felt any withdrawals yet. If anybody else has similar experience please do chip in, or anybody with their opinions on this.


Top
 Profile  
 
PostPosted: Wed Aug 21, 2013 7:00 pm 
Offline
Super Poster
Super Poster
User avatar

Joined: Mon Apr 22, 2013 10:01 pm
Posts: 104
I'm not trying to be rude here, but if you're waiting for the withdrawal to hit all you need to do is stop taking the mscontin. You are never going to be over this until you get all opiates out of your system. I would say taking morphine is dangerous and my advice would be to quit immediately and go through the withdrawal or quit immediately and start suboxone again.

_________________
"always be at war with your vices, and at peace with your neighbors."


Top
 Profile  
 
PostPosted: Thu Aug 22, 2013 8:30 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Mon Oct 15, 2012 11:27 am
Posts: 1454
Um yeah, you'd need to stop the 60mg of morphine to feel withdrawals. :idea: :idea: :idea: :idea:

(Btw, the suboxone is out of your system now, but the Morphine has now replaced it, keeping you "well" feeling)


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 3 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group